Items where Subject is "Q Science > QA Mathematics
QA Mathematics
QA Mathematics
QA Mathematics
> QA Mathematics
> QA Mathematics
> QA Mathematics
> QA Mathematics"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Creators | Item Type
Jump to: A | B | D | E | F | G | H | J | K | L | M | N | P | Q | R | S | T | U | V | W | Z
Number of items at this level: 128.

A

Agwo, H. A. (2008) Oscillation of nonautonomous second order neutral delay dynamic equations on time scales. Albanian J. Math., 2 (2). pp. 81-89.

Al-Shemas, Eman (2009) Resolvent equations method for general variational inclusions. Albanian J. Math., 3 (3). pp. 107-116.

Alaca, Cihangir (2009) A common fixed point theorem for a family of selfmappings satisfying a general contractive condition of operator type. Albanian J. Math., 3 (1). pp. 13-17.

Ayad, Mohamed and Luca, Florian (2009) Fields generated by roots of $x^n+ax+b$. Albanian J. Math., 3 (3). pp. 95-105.

B

Babu, G. V. R. and Alemayehu, G. N. and Prasad, K. N. V. V. Vara (2010) Common fixed point theorems of generalized contraction, Zamfirescu pair of maps in cone metric spaces. Albanian J. Math., 4 (1). pp. 19-29.

Bagiński, C. and Etayo, J. J. and Gromadzki, G. and Mart\'\i nez, E. (2016) On real forms of a Belyi action of the alternating groups. Albanian J. Math., 10 (1). pp. 3-10.

Balakrishnan, N. and Hashorva, E. and Hüsler, J. (2009) Near-extremes and related point processes. Albanian J. Math., 3 (2). pp. 63-74.

Ballico, E. (2009) Rank 2 arithmetically Cohen-Macaulay vector bundles on K3 and Enriques surfaces. Albanian J. Math., 3 (1). pp. 3-11.

Ballico, E. (2011) An upper bound for the X-ranks of points of \Bbb Pn in positive characteristic. Albanian J. Math., 5 (1). pp. 3-10.

Ballico, Edoardo (2014) Symmetric tensor rank and the identification of a point using linear spans of an embedded variety. Albanian J. Math., 8 (1). pp. 9-21.

Banks, William D. and Nevans, C. Wesley and Pomerance, Carl (2009) A remark on Giuga's conjecture and Lehmer's totient problem. Albanian J. Math., 3 (2). pp. 81-85.

Bartolini, Gabriel and Costa, Antonio F. and Izquierdo, Milagros (2012) On isolated strata of p-gonal Riemann surfaces in the branch locus of moduli spaces. Albanian J. Math., 6 (1). pp. 11-19.

Bedratyuk, Leonid (2012) A note about invariants of algebraic curves. Albanian J. Math., 6 (1). pp. 3-8.

Beltraminelli, Stefano and Merlini, Danilo (2008) Other representations of the Riemann zeta function and an additional reformulation of the Riemann hypothesis. Albanian J. Math., 2 (4). pp. 293-305.

Beltraminelli, Stefano and Merlini, Danilo (2008) Riemann hypothesis: a numerical treatment of the Riesz and Hardy-Littlewood wave. Albanian J. Math., 2 (2). pp. 61-79.

Beltraminelli, Stefano and Merlini, Danilo (2007) The criteria of Riesz, Hardy-Littlewood et al.\ for the Riemann hypothesis revisited using similar functions. Albanian J. Math., 1 (1). pp. 17-30. ISSN 1930-1235

Bertin, Marie José and Lecacheux, Odile (2017) Automorphisms of certain Niemeier lattices and Elliptic Fibrations. Albanian J. Math., 11. pp. 13-33. ISSN 1930-1235

Beshaj, Lubjana (2010) Singular locus on the space of genus 2 curves with decomposable Jacobians. Albanian J. Math., 4 (4). pp. 147-160.

Beshaj, Lubjana and Hoxha, Valmira and Shaska, Tony (2011) On superelliptic curves of level n and their quotients, I. Albanian J. Math., 5 (3). pp. 115-137.

Beshaj, Lubjana and Thompson, Fred (2014) Equations for superelliptic curves over their minimal field of definition. Albanian J. Math., 8 (1). pp. 3-8.

Bhat, V. K. (2009) Automorphisms and derivations on the center of a ring. Albanian J. Math., 3 (2). pp. 57-61.

Bhat, V. K. (2008) Decomposability of extension rings. Albanian J. Math., 2 (4). pp. 283-291.

Braha, Naim L. (2007) Absolutely summing operators in m1(l1). Albanian J. Math., 1 (1). pp. 57-62. ISSN 1930-1235

Broughton, S. Allen (2015) Quasi-platonic PSL2(q)-actions on closed Riemann surfaces. Albanian J. Math., 9 (1). pp. 31-61.

D

D\'\i az-Garc\'\i a, José A. and Gutiérrez-Sánchez, Ramón (2015) Matrix multivariate Pearson II-Riesz distribution. Albanian J. Math., 9 (1). pp. 63-75.

Daniels, Harris B. (2015) Siegel functions, modular curves, and Serre's uniformity problem. Albanian J. Math., 9 (1). pp. 3-29.

Dayton, Barry H. (2013) Algorithms for real numerical varieties with application to parameterizing quadratic surface intersection curves. Albanian J. Math., 7 (2). pp. 61-75.

De Koninck, Jean-Marie and Kátai, Imre (2012) On the distribution of the values of additive functions over integers with a fixed number of distinct prime divisors. Albanian J. Math., 6 (2). pp. 75-86.

Deopurkar, Anand and Fedorchuk, Maksym and Swinarski, David (2014) Gröbner techniques and ribbons. Albanian J. Math., 8 (1). pp. 55-70.

Dillies, Jimmy (2012) On some order 6 non-symplectic automorphisms of elliptic K3 surfaces. Albanian J. Math., 6 (2). pp. 103-114.

Donzelli, F. and Gauthier, P. M. (2012) Traces of entire functions on algebraic subvarieties. Albanian J. Math., 6 (2). pp. 51-62.

de Souza, Fausto Mar\cca (2013) Morse theory with low differentiability and degenerate critical points for functional energy of a Finsler metric. Albanian J. Math., 7 (1). pp. 3-23.

E

Eghbali, N. (2011) Stability of cubic functional equation in non-Archimedean \scr L-fuzzy normed spaces. Albanian J. Math., 5 (1). pp. 47-53.

El-Mahassni, Edwin (2010) Exponential sums for nonlinear recurring sequences in residue rings. Albanian J. Math., 4 (1). pp. 3-13.

Elezi, A. and Shaska, T. (2011) Quantum codes from superelliptic curves. Albanian J. Math., 5 (4). pp. 175-191.

Elezi, A. and Shaska, T. (2007) Special issue on algebra and computational algebraic geometry. Albanian J. Math., 1 (4). pp. 175-177. ISSN 1930-1235

Elezi, Artur (2007) Toric fibrations and mirror symmetry. Albanian J. Math., 1 (4). pp. 223-233. ISSN 1930-1235

Elkin, Arsen and Pries, Rachel (2007) Hyperelliptic curves with a-number 1 in small characteristic. Albanian J. Math., 1 (4). pp. 245-252. ISSN 1930-1235

Eskandani, G. Z. and Rassias, J. M. and Zarghami, R. (2011) Generalized Hyers-Ulam stability of derivations in proper Lie CQ*-algebras. Albanian J. Math., 5 (3). pp. 151-164.

F

Farajzadeh, A. P. and Amini-Harandi, A. (2009) Generalized complementarity problems in Banach spaces. Albanian J. Math., 3 (1). pp. 35-42.

Foucart, Simon and Sorokina, Tatyana (2013) Generating dimension formulas for multivariate splines. Albanian J. Math., 7 (1). pp. 25-35.

G

Gashi, Qëndrim R. (2007) A vanishing result for toric varieties associated with root systems. Albanian J. Math., 1 (4). pp. 235-244. ISSN 1930-1235

Gassert, T. Alden (2017) A note on the monogeneity of power maps. Albanian J. Math., 11 (1). pp. 3-12.

Gjini, Nertila (2012) Pisot dual tilings of low degree and their disconnectedness. Albanian J. Math., 6 (1). pp. 21-32.

Glass, Darren (2007) Klein-four covers of the projective line in characteristic two. Albanian J. Math., 1 (1). pp. 3-11. ISSN 1930-1235

Günther, Annika and Nebe, Gabriele (2008) Clifford-Weil groups for finite group rings, some examples. Albanian J. Math., 2 (3). pp. 185-198.

Günther, Annika and Nebe, Gabriele and Rains, Eric M. (2008) Clifford-Weil groups of quotient representations. Albanian J. Math., 2 (3). pp. 159-169.

H

Hakim, Jeffrey (2007) Discrete series representations of p-adic groups associated to symmetric spaces. Albanian J. Math., 1 (4). pp. 213-221. ISSN 1930-1235

Haran, D. and Jarden, M. (2007) Regular lifting of covers over ample fields. Albanian J. Math., 1 (4). pp. 179-185. ISSN 1930-1235

Hashemi, Amir (2007) Polynomial complexity for Hilbert series of Borel type ideals. Albanian J. Math., 1 (3). pp. 145-155. ISSN 1930-1235

Hashorva, Enkelejd (2007) Exact asymptotics for type I bivariate elliptical distributions. Albanian J. Math., 1 (2). pp. 99-114. ISSN 1930-1235

Hashorva, Enkelejd (2007) Sample extremes of Lp-norm asymptotically spherical distributions. Albanian J. Math., 1 (3). pp. 157-172. ISSN 1930-1235

Hashorva, Enkelejd (2011) A convolution identity for exchangeable risks. Albanian J. Math., 5 (1). pp. 41-43.

Hashorva, Enkelejd and Hüsler, Jürg (2008) The number and sum of near m-extremes. Albanian J. Math., 2 (1). pp. 33-43.

Hashorva, Enkelejd and Kotz, Samuel and Kume, Alfred (2007) Lp-norm generalised symmetrised Dirichlet distributions. Albanian J. Math., 1 (1). pp. 31-56. ISSN 1930-1235

Hussain, Sabir and Ahmad, Bashir (2011) On γ-semi-θ-closed sets and locally γ-s-regular spaces. Albanian J. Math., 5 (2). pp. 87-94.

Hussain, Wasiq (2007) Reflection and transmission of waves at an elastic interface of two half spaces subject to pure shear. Albanian J. Math., 1 (2). pp. 87-98. ISSN 1930-1235

J

Joswig, Michael and Sturmfels, Bernd and Yu, Josephine (2007) Affine buildings and tropical convexity. Albanian J. Math., 1 (4). pp. 187-211. ISSN 1930-1235

Joyner, David and Ksir, Amy and Vogeler, Roger (2007) Group representations on Riemann-Roch spaces of some Hurwitz curves. Albanian J. Math., 1 (2). pp. 67-85. ISSN 1930-1235

Justus, Benjamin (2009) On integers with two prime factors. Albanian J. Math., 3 (4). pp. 189-197.

K

Kalaj, David and Sakan, Ken-ichi (2013) Quasiconformal harmonic mappings onto a convex domain revisited. Albanian J. Math., 7 (2). pp. 51-60.

Kaushik, S. K. and Sharma, S. K. (2011) On a generalization of atomic decompositions. Albanian J. Math., 5 (1). pp. 21-29.

Kili\ccman, Adem and Salleh, Zabidin (2007) Mappings and pairwise continuity on pairwise Lindelöf bitopological spaces. Albanian J. Math., 1 (2). pp. 115-120. ISSN 1930-1235

Klisowski, Michał and Ustimenko, Vasyl (2011) On the implementation of public key algorithm based on graphs and their symmetries. Albanian J. Math., 5 (3). pp. 139-149.

Kohnert, Axel (2008) Construction of linear codes having prescribed primal-dual minimum distance with applications in cryptography. Albanian J. Math., 2 (3). pp. 221-227.

Kopeliovich, Yaacov (2007) Modular equations of order p and theta functions. Albanian J. Math., 1 (4). pp. 271-282. ISSN 1930-1235

Kotorowicz, Monika (2008) Sierpiński gasket-based graphs in coding theory. Albanian J. Math., 2 (3). pp. 235-239.

Krakulli, Anjeza and Pasku, Elton (2012) Algebraic characterizations for reduction systems. Albanian J. Math., 6 (2). pp. 65-73.

Kumar, S. and Petwal, K. C. (2011) Spectral decomposition of a 4th-order covariance Douglas tensor in *\rm P-Finsler manifolds. Albanian J. Math., 5 (1). pp. 53-65.

Kumar, S. and Petwal, K. C. (2011) Techniques for the decomposition of Cartan's curvature tensor in complex Finsler manifolds. Albanian J. Math., 5 (2). pp. 67-86.

L

Lakrib, Mustapha (2008) Boundary value problems for second order convex and nonconvex differential inclusions with integral boundary conditions. Albanian J. Math., 2 (2). pp. 91-99.

Li, Songxiao and Shamoyan, Romi (2008) A note on inequalities in multifunctional analytic spaces. Albanian J. Math., 2 (2). pp. 101-109.

Lockhart, Jody M. (2007) The Skolem problem for 2× 2 matrices, arctangents and recursive solvability. Albanian J. Math., 1 (1). pp. 13-16. ISSN 1930-1235

Loncar, Ivan (2011) The fixed point property of the products and hyperspaces of arboroids. Albanian J. Math., 5 (2). pp. 103-112.

Lončar, Ivan (2011) Fixed point property for the hyperspaces of non-metric chainable continua. Albanian J. Math., 5 (1). pp. 11-20.

Lončar, Ivan (2008) Inverse limits of H-closed spaces. Albanian J. Math., 2 (2). pp. 47-55.

Lončar, Ivan (2009) A note on light induced mappings. Albanian J. Math., 3 (2). pp. 75-79.

Lounis, Tewfik (2011) Asymptotically optimal tests when parameters are estimated. Albanian J. Math., 5 (4). pp. 193-214.

Luca, Florian and Shparlinski, Igor E. (2007) Pseudoprimes in certain linear recurrences. Albanian J. Math., 1 (3). pp. 125-131. ISSN 1930-1235

M

Magaard, Kay and Völklein, Helmut and Wiesend, Götz (2008) The combinatorics of degenerate covers and an application for general curves of genus 3. Albanian J. Math., 2 (3). pp. 145-158.

Marca, Davide A. and Beltraminelli, Stefano and Merlini, Danilo (2009) Mean staircases of the Riemann zeros: a comment on the Lambert W-function and an algebraic aspect. Albanian J. Math., 3 (4). pp. 161-174.

Mu\cco, Rezart and Pjero, Nejme and Ruci, Ervin and Zhupa, Eustrat (2014) Classifying families of superelliptic curves. Albanian J. Math., 8 (1). pp. 23-35.

N

Nabongo, Diabate and Boni, Théodore K. (2008) Numerical blow-up and asymptotic behavior for a semilinear parabolic equation with a nonlilnear boundary condition. Albanian J. Math., 2 (2). pp. 111-124.

Noor, Khalida Inayat (2009) On a generalized class of analytic functions with bounded turning. Albanian J. Math., 3 (1). pp. 19-24.

Noor, Khalida Inayat (2008) On generalized quasi-convex functions. Albanian J. Math., 2 (2). pp. 57-60.

Noor, Muhammad Aslam (2009) Auxiliary principle technique for nonconvex variational inequalities. Albanian J. Math., 3 (3). pp. 87-94.

Noor, Muhammad Aslam (2008) Implicit Wiener-Hopf equations and quasi variational inequalities. Albanian J. Math., 2 (1). pp. 15-25.

Noor, Muhammad Aslam (2009) Iterative methods for general nonconvex variational inequalities. Albanian J. Math., 3 (3). pp. 117-127.

Noor, Muhammad Aslam (2010) Solvability of extended general mixed variational inequalities. Albanian J. Math., 4 (1). pp. 13-17.

Noor, Muhammad Aslam (2009) Some classes of general nonconvex variational inequalities. Albanian J. Math., 3 (4). pp. 175-188.

Noor, Muhammad Aslam (2008) Some iterative algorithms for extended general variational inequalities. Albanian J. Math., 2 (4). pp. 265-275.

Noor, Muhammad Aslam and Yao, Yonghong and Liou, Yeong-Cheng (2008) Extragradient method for equilibrium problems and variational inequalities. Albanian J. Math., 2 (2). pp. 125-138.

P

Parfionov, Georges and Zapatrin, Romàn R. (2008) Quantum channels with continuous input alphabet. Albanian J. Math., 2 (3). pp. 259-265.

Pjero, N. and Ramasa\cco, M. and Shaska, T. (2008) Degree even coverings of elliptic curves by genus 2 curves. Albanian J. Math., 2 (3). pp. 241-248.

Polak, Monika and Ustimenko, Vasyl (2014) On stream cipher based on family of graphs \widetildeD(n,q) of increasing girth. Albanian J. Math., 8 (1). pp. 37-45.

Polak, Monika and Zhupa, Eustrat (2016) Graph based linear error correcting codes. Albanian J. Math., 10 (1). pp. 37-45.

Previato, E. and Shaska, T. and Wijesiri, G. S. (2007) Thetanulls of cyclic curves of small genus. Albanian J. Math., 1 (4). pp. 253-270. ISSN 1930-1235

Purkait, S. and Sury, B. (2008) Some vanishing sums involving binomial coefficients in the denominator. Albanian J. Math., 2 (1). pp. 27-32.

Q

Quang, Nguyen Tien and Phung, Che Thi Kim and Tung, Ngo Sy (2013) Abelian crossed modules and strict Picard categories. Albanian J. Math., 7 (1). pp. 37-48.

R

Romaczuk, Urszula (2008) A new encryption and signing algorithm. Albanian J. Math., 2 (3). pp. 215-220.

S

Saadati, R. and Vaezpour, S. M. and Vahidi, J. (2008) Common fixed point theorem in intuitionistic fuzzy metric spaces. Albanian J. Math., 2 (4). pp. 277-282.

Saltürk, Esengül and Şiap, İrfan (2012) On generalized Gaussian numbers. Albanian J. Math., 6 (2). pp. 87-102.

Sanjeewa, R. (2009) Automorphism groups of cyclic curves defined over finite fields of any characteristics. Albanian J. Math., 3 (4). pp. 131-160.

Sanjeewa, R. and Shaska, T. (2008) Determining equations of families of cyclic curves. Albanian J. Math., 2 (3). pp. 199-213.

Shaska, Bedri and Shaska, Tanush (2016) Mësimdhënia e matematikës nëpërmjet problemeve klasike. Albanian J. Math., 10. pp. 47-80. ISSN 1930-1235

Shaska, T. and Qarri, M. (2008) Algebraic aspects of digital communications. Albanian J. Math., 2 (3). pp. 141-144.

Shaska, T. and Wijesiri, G. S. and Wolf, S. and Woodland, L. (2008) Degree 4 coverings of elliptic curves by genus 2 curves. Albanian J. Math., 2 (4). pp. 307-318.

Shaska, Tanush Bashkësitë algjebrike afine. In: Kurbat Algjebrike. AulonaPress, Vlora, Albania, pp. 1-15. (In Press)

Shaska, Tanush (2007) Some open problems in computational algebraic geometry. Albanian J. Math., 1 (4). pp. 297-319. ISSN 1930-1235

Shaska, Tanush and Ustimenko, V. (2008) On some applications of graphs to cryptography and turbocoding. Albanian J. Math., 2 (3). pp. 249-255.

Shor, Caleb McKinley (2011) Genus calculations for towers of functions fields arising from equations of Cab curves. Albanian J. Math., 5 (1). pp. 31-40.

Siap, Irfan (2008) CT burst error weight enumerator of array codes. Albanian J. Math., 2 (3). pp. 171-178.

Sofo, Anthony (2009) Convexity of finite sums. Albanian J. Math., 3 (1). pp. 43-48.

T

Talebi, Y. and Amoozegar, T. (2009) Fully invariant τM-lifting modules. Albanian J. Math., 3 (1). pp. 49-53.

Talebi, Yahya and Talaee, Behnam (2011) On F-supplemented modules. Albanian J. Math., 5 (2). pp. 95-102.

Temiz, Fatih and Şiap, Vedat (2013) Linear block and array codes correcting repeated CT burst errors. Albanian J. Math., 7 (2). pp. 77-92.

Tun\c, Cemil (2008) On the instability of solutions to a certain class of non-autonomous and non-linear ordinary vector differential equations of sixth order. Albanian J. Math., 2 (1). pp. 7-13.

U

Ungor, Burcu and Agayev, Nazim and Halicioglu, Sait and Harmanci, Abdullah (2011) On principally quasi-Baer modules. Albanian J. Math., 5 (3). pp. 165-173.

Ustimenko, V. A. (2009) Algebraic groups and small world graphs of high girth. Albanian J. Math., 3 (1). pp. 25-33.

Ustimenko, V. A. (2007) On the extremal regular directed graphs without commutative diagrams and their applications in coding theory and cryptography. Albanian J. Math., 1 (4). pp. 283-295. ISSN 1930-1235

V

Varbanov, Zlatko (2008) On identification for sources extended to model with lies. Albanian J. Math., 2 (3). pp. 179-184.

W

Walsh, P. G. (2008) On a question of Kaplansky. II. Albanian J. Math., 2 (1). pp. 3-6.

Wolf, Elke (2016) Eigenvalues of composition combined with differentiation. Albanian J. Math., 10 (1). pp. 11-19.

Wolper, James S. (2012) Numerical experiments related to the information-theoretic Schottky and Torelli problems. Albanian J. Math., 6 (1). pp. 35-46.

Wootton, A. (2007) Extending topological group actions to conformal group actions. Albanian J. Math., 1 (3). pp. 133-143. ISSN 1930-1235

Wroblewska, Aneta (2008) On some properties of graph based public keys. Albanian J. Math., 2 (3). pp. 229-234.

Z

Zaatra, Mohamed (2016) A characterization of some Laguerre-Hahn orthogonal polynomials of class one. Albanian J. Math., 10 (1). pp. 21-36.

Zinevičius, Albertas (2014) On the congruent number problem over integers of real number fields. Albanian J. Math., 8 (1). pp. 49-53.

This list was generated on Sat Dec 16 11:37:23 2017 UTC.